# SDR REXA201100371

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT FS 589-613 S-19L-22L TEMP REPAIRED IAW BSC EO 601R-53-15724 AND BOMBARDIER REO 601R-53-61-3361.  PERMANENTLY REPAIRED IAW BOMBARDIER REO 601R-53-61-4071.
